Jump to ContentJump to Main Navigation
Show Summary Details
More options …
Open Access since 2014

Zeitschrift für Rezensionen zur germanistischen Sprachwissenschaft

Ed. by Lasch, Alexander / Dürscheid, Christa / Elmentaler, Michael / Freywald, Ulrike / Spieß, Constanze

2 Issues per year

Open Access
Online
ISSN
1867-1705
See all formats and pricing
More options …

Stefan Müller. Grammatiktheorie

Karen Lehmann
Published Online: 2012-10-19 | DOI: https://doi.org/10.1515/zrs-2012-0040

About the article

Published Online: 2012-10-19

Published in Print: 2012-10-01


Citation Information: Zeitschrift für Rezensionen zur germanistischen Sprachwissenschaft, Volume 4, Issue 2, Pages 206–210, ISSN (Online) 1867-1705, ISSN (Print) 1867-1691, DOI: https://doi.org/10.1515/zrs-2012-0040.

Export Citation

© 2012 by Walter de Gruyter GmbH & Co..Get Permission

Comments (0)

Please log in or register to comment.
Log in